• Title of article

    A note on the behavior of integrable functions at infinity

  • Author/Authors

    Niculescu، نويسنده , , Constantin P. and Popovici، نويسنده , , Florin، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2011
  • Pages
    6
  • From page
    742
  • To page
    747
  • Abstract
    We discuss a scale of necessary conditions for the integrability of a function f : [ a , ∞ ) → R , based on the concept of limit in density.
  • Keywords
    Set of zero density , Lebesgue integral , Limit in density
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    2011
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    1561987